# SDR AALA201706099016

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 49,608 hours, 14,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010073302
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT AT THE L4 DOOR IS BROKEN.  REMOVED AND REPLACED EXIT LIGHT IAW AMM 33-51-11.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
